MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.Wrong meter returned and test strip vial returned with one strip only - unable to test.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 191, 181, 199, 228 and 217 mg/dl.The customer's expected fasting blood glucose test result range is 120 - 150 mg/dl.Customer stated he started to use the truemetrix meter in january and since then has been obtaining high results.Customer also stated that the truemetrix meter is reading higher than another device; actual meter to meter comparison test results were not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the closet.The test strip lot manufacturer's expiration date is 05/24/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7516289
Report Number1000113657-2018-00553
Device Sequence Number1385825
Product Code NBW
UDI-Device Identifier00052569138526
UDI-Public(01)00052569138526
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/24/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2692
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1